# SDR 95ZZZW723

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4182S
- Make and model: Beech A36
- Aircraft serial: E668
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: 002430000205
- Condition: Worn On End
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE CABIN ENTRANCE DOOR STOP WAS MISSING OR BROKEN.  INVESTIGATION REVEALED THAT THE STOP HAD BECOME DISENGAGED FROM THE DOOR FRAME.  THE AIRCRAFT HAS A HIGH NUMBER OF FLIGHT HOURS, AND THE STOP AND CHANNEL HAD BECOME WORN TO THE POINT THAT THEY SEPARATED.  REPLACED STOP, AND REWORKED THE DOOR FRAME AREA TO ALLOW FOR PROPER ENGAGEMENT.  SUGGEST PERIODIC REPLACEMENT OF THE DOOR STOP TO PRECLUDE SEPARATION DUE TO WEAR.
